# SDR DL76L071650

- Difficulty date: December 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,086 hours, 12,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101342009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN: STATION 927 TO BS 999 FLOOR SUPPORT CRACKED.  REPAIRED ON NR511301 AT HMV3/PSV22 PER 53-00-51 REPAIR 3 FIGURE 201.
